Alert archive / Kansas / Flash Flood Warnings in 2023

Flash Flood Warning 5, NWS Topeka, KS

May 31, 2023Douglas County, Franklin County, Kansas

NWS Topeka, KS issued this flash flood warning at May 31, 2023, 3:53 AM CDT for Douglas County, Franklin County, Kansas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2023, 3:53 AM CDT (08:53 UTC)
Expired
May 31, 2023, 6:36 AM CDT
In force
3 hr
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
None

Counties Douglas County, KS, Franklin County, KS

The radar

The Pleasant Hill radar (KEAX), 86 km from the middle of the area, began a volume at 08:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 6:40 AM CDTRAIN 3.63 Ne Centropolis, KSCocorahs station KS-DG-65 Baldwin City 7.5 WSW.
May 31, 6:40 AM CDTHEAVY RAIN 3.63 Ne Centropolis, KSCOCORAHS STATION KS-DG-65 BALDWIN CITY 7.5 WSW.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.9 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2023-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 843 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2023-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
843 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
1231 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

687 
WGUS53 KTOP 310853
FFWTOP
KSC045-059-311300-
/O.NEW.KTOP.FF.W.0005.230531T0853Z-230531T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Topeka KS
353 AM CDT Wed May 31 2023

The National Weather Service in Topeka has issued a

* Flash Flood Warning for...
  Douglas County in east central Kansas...
  Northeastern Franklin County in east central Kansas...

* Until 800 AM CDT.

* At 352 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. The expected rainfall rate is 2 to 3 inches in 1 
  hour. Additional rainfall amounts of 2 to 3 inches are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that may experience flash flooding include...
  Lawrence, Ottawa, Baldwin City, Eudora, Wellsville, Centropolis, 
  Lecompton, Clinton, Lone Star, Pleasant Grove, Vinland, Globe and 
  Clinton Lake.

This includes the following highways...
	Kansas Turnpike between mile markers 189 and 205.
	Interstate 35 between mile markers 190 and 198.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3874 9550 3906 9550 3905 9539 3903 9534
      3904 9528 3904 9519 3896 9519 3897 9517
      3898 9516 3895 9509 3896 9508 3898 9508
      3898 9506 3859 9507

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2-3 INCHES IN 1 HOUR

$$
2 follow-up statements
529 
WGUS73 KTOP 310954
FFSTOP

Flash Flood Statement
National Weather Service Topeka KS
454 AM CDT Wed May 31 2023

KSC045-059-311300-
/O.CON.KTOP.FF.W.0005.000000T0000Z-230531T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Douglas KS-Franklin KS-
454 AM CDT Wed May 31 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING 
FOR DOUGLAS AND NORTHEASTERN FRANKLIN COUNTIES...

At 451 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 4 and 6 inches of rain have 
fallen. Additional rainfall amounts of 1 to 2 inches are possible in 
the warned area. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Lawrence, Ottawa, Baldwin City, Eudora, Wellsville, Centropolis, 
  Lecompton, Clinton, Lone Star, Pleasant Grove, Vinland, Globe and 
  Clinton Lake.

This includes the following highways...
	Kansas Turnpike between mile markers 189 and 205.
	Interstate 35 between mile markers 190 and 198.

The heavier rainfall has moved south, but additional rounds of 
moderate to heavy rain are likely in the next few hours. Also creeks 
and streams will continue to rise and could come out of their banks 
if they haven't already.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3874 9550 3906 9550 3905 9539 3903 9534
      3904 9528 3904 9519 3896 9519 3897 9517
      3898 9516 3895 9509 3896 9508 3898 9508
      3898 9506 3859 9507

FLASH FLOOD...RADAR INDICATED

$$
403 
WGUS73 KTOP 311136
FFSTOP

Flash Flood Statement
National Weather Service Topeka KS
636 AM CDT Wed May 31 2023

KSC045-059-311146-
/O.CAN.KTOP.FF.W.0005.000000T0000Z-230531T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Douglas KS-Franklin KS-
636 AM CDT Wed May 31 2023

...FLASH FLOOD WARNING IS CANCELLED FOR DOUGLAS AND NORTHEASTERN 
FRANKLIN COUNTIES...

The heavy rain has ended. However water continues to rise on area 
streams and rivers. So the Flash Flood Warning has been replaced 
with an areal Flood Warning in effect until 10 am CDT.

LAT...LON 3874 9550 3906 9550 3905 9539 3903 9534
      3904 9528 3904 9519 3896 9519 3897 9517
      3898 9516 3895 9509 3896 9508 3898 9508
      3898 9506 3859 9507

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at May 31, 2:53 AM CDT, 1 hour earlier.

Area forecast discussion, May 31, 2:53 AM CDT, 1 hour before
Area Forecast Discussion
National Weather Service Topeka KS
253 AM CDT Wed May 31 2023

.DISCUSSION...
Issued at 253 AM CDT Wed May 31 2023

Key points:

* Thunderstorm chances continue through the weekend though decrease

* A few severe storms and locally heavy rain possible through late
  week

Showers and storms have steadily increased in coverage over the past
few hours, though likely from different forcing mechanisms. The
storms in the east appear tied to theta-e advection into a MCV just
east of the area, with recent radar winds showing 35 knot southwest
low-level flow. Farther east, convection appears to be forced by a
gravity wave emanating from dying convective complexes to the west.
This wave was moving into a more unstable airmass in central and
eastern Kansas with little inhibition.

The environment continues to show very weak shear with plenty of
moisture in modest mid-level lapse rates though warm low layers for
moderate CAPE and precitable water values of 1.2 to 1.5 and this
setup changes little today through Friday. Forcing for ascent
continues to be the main forecast challenge, keeping confidence in
any one period or location for widespread or heavy rains low. Will
maintain higher chances in eastern locations early today until the
low-level jet wanes, but have gone higher than most guidance for
afternoon and evening chances with potential for another MCV from
this morning's western Kansas convection making its way into central
and eastern Kansas. Models suggest afternoon MLCAPE will return to
1500-2500 J/kg with little CIN though this could be overzealous
depending on how long the early day convection persists. At least
isolated severe storms are possible from wind and hail with locally
heavy rains via slow-moving storms. Chances should diminish somewhat
tonight but maintained chance PoPs through the night for most
locations with greater potential looking to be in the west
downstream of another likely dying complex over western Kansas.

Main upper waves push north across the Four Corners region Thursday
and east across the southern Plains Friday night into Saturday.
Instability backs off somewhat through these periods, especially
over the weekend as easterly flow deepens over the lower and middle
layers with an upper high to the northeast. NBM PoPs look a bit high
Friday and Saturday with forcing still in question and have
collaborated lower values. Precip chances fall off further early
next week with drier continuing to advect in from this anomalous
direction.

Temperatures should hold fairly consistent with highs the lower 80s
to lower 90s and lows in the upper 50s to mid 60s, outside of
consistent daytime precip/debris.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1234 AM CDT Wed May 31 2023

Confidence in any particular time for TSRA at the terminals is too
low for inclusion. Short-range guidance has show similarities in
storms around 09Z near TOP and FOE in an apparent low-level warm-
air advection pattern on the southwest flank of the of a lingering
MCV, though ongoing convection may indicate this process occurring
ahead of simulations and away from the terminals. VFR conditions
should be the rule outside of convection with convective debris
and enough low-level wind likely enough to keep any BR in check.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

DISCUSSION...65
AVIATION...65
Hazardous weather outlook, May 31, 3:09 AM CDT, 44 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
309 AM CDT Wed May 31 2023

KSZ008>012-020>024-026-034>040-054>056-058-059-010815-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
309 AM CDT Wed May 31 2023

This Hazardous Weather Outlook is for central Kansas, east central
Kansas, north central Kansas and northeast Kansas.

.DAY ONE...Today and tonight.

Thunderstorms will be scattered across most of the area early this
morning but should diminish in coverage by late morning. Thunderstorm
activity is expected to increase for the afternoon and evening and
may continue overnight. A few of the storms could be severe with
hail up to the size of a half dollar and wind gusts around 60 MPH.
Locally heavy rain is also likely which could lead to isolated
flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

More detailed information can be found at:
www.weather.gov/media/top/DssPacket.pdf

In the hours before

Special weather statement, May 31, 1:06 AM CDT, 2 hours 47 minutes before
Special Weather Statement
National Weather Service Topeka KS
106 AM CDT Wed May 31 2023

KSZ040-056-310630-
Douglas-Franklin-
106 AM CDT Wed May 31 2023

...A strong thunderstorm will impact portions of northeastern
Franklin and southeastern Douglas Counties through 130 AM CDT...

At 105 AM CDT, Doppler radar was tracking a strong thunderstorm 4
miles west of Baldwin City, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations impacted include...
Baldwin City, Wellsville and Vinland.

This includes Interstate 35 between mile markers 192 and 198.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3869 9507 3861 9507 3874 9536 3885 9531
      3884 9506 3870 9506
TIME...MOT...LOC 0605Z 285DEG 19KT 3879 9527

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, May 31, 1:48 AM CDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Topeka KS
148 AM CDT Wed May 31 2023

KSZ040-056-310715-
Douglas-Franklin-
148 AM CDT Wed May 31 2023

...A strong thunderstorm will impact portions of northeastern
Franklin and south central Douglas Counties through 215 AM CDT...

At 147 AM CDT, Doppler radar was tracking a strong thunderstorm 5
miles east of Centropolis, moving southeast at 10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations impacted include...
Ottawa and Wellsville.

This includes Interstate 35 between mile markers 188 and 198.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3869 9507 3867 9507 3861 9528 3873 9532
      3877 9523 3872 9506 3870 9506
TIME...MOT...LOC 0647Z 331DEG 8KT 3871 9525

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, May 31, 2:39 AM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Topeka KS
239 AM CDT Wed May 31 2023

KSZ039-040-310815-
Shawnee-Douglas-
239 AM CDT Wed May 31 2023

...A strong thunderstorm will impact portions of southeastern Shawnee
and west central Douglas Counties through 315 AM CDT...

At 239 AM CDT, Doppler radar was tracking a strong thunderstorm near
Berryton, moving east at 15 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations impacted include...
Southeastern Topeka, Richland and Berryton.

This includes Kansas Turnpike between mile markers 184 and 190.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3887 9543 3887 9563 3899 9568 3907 9551
      3905 9550 3906 9549 3906 9548
TIME...MOT...LOC 0739Z 248DEG 12KT 3893 9559

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, May 31, 2:41 AM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Topeka KS
241 AM CDT Wed May 31 2023

KSZ023-024-038-039-310815-
Wabaunsee-Shawnee-Pottawatomie-Jackson-
241 AM CDT Wed May 31 2023

...A strong thunderstorm will impact portions of northwestern
Shawnee, northeastern Wabaunsee, southeastern Pottawatomie and
southwestern Jackson Counties through 315 AM CDT...

At 241 AM CDT, Doppler radar was tracking a strong thunderstorm near
St. Marys, moving east at 10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations impacted include...
Rossville, St. Marys, Maple Hill, Delia and Willard.

This includes Interstate 70 between mile markers 342 and 348.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3908 9615 3923 9616 3929 9589 3903 9590
TIME...MOT...LOC 0741Z 275DEG 9KT 3916 9608

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, May 31, 2:43 AM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Topeka KS
243 AM CDT Wed May 31 2023

KSZ009-021-310815-
Clay-Washington-
243 AM CDT Wed May 31 2023

...A strong thunderstorm will impact portions of north central Clay
and southwestern Washington Counties through 315 AM CDT...

At 243 AM CDT, Doppler radar was tracking a strong thunderstorm near
Clifton, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations impacted include...
Clifton, Linn, Palmer and Vining.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3954 9700 3954 9728 3962 9732 3975 9703
TIME...MOT...LOC 0743Z 255DEG 19KT 3959 9723

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, May 31, 3:22 AM CDT, 31 minutes before
Special Weather Statement
National Weather Service Topeka KS
322 AM CDT Wed May 31 2023

KSZ023-024-038>040-055-056-310900-
Wabaunsee-Shawnee-Pottawatomie-Douglas-Franklin-Jackson-Osage-
322 AM CDT Wed May 31 2023

...Strong thunderstorms will impact portions of northwestern
Franklin, Shawnee, southwestern Douglas, northeastern Wabaunsee,
northeastern Osage, southeastern Pottawatomie and southwestern
Jackson Counties through 400 AM CDT...

At 321 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Delia to 5 miles southwest of Globe.
Movement was southeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations impacted include...
Topeka, Carbondale, Rossville, Tecumseh, St. Marys, Richland, Silver
Lake, Auburn, Overbrook, Centropolis, Delia, Willard, Pauline, Globe,
Berryton and Pomona Lake.

This includes the following highways...
 Interstate 70 between mile markers 344 and 355.
 Kansas Turnpike between mile markers 168 and 186.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3867 9516 3866 9559 3929 9622 3930 9583
TIME...MOT...LOC 0821Z 303DEG 16KT 3921 9600 3872 9545

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:08 PM CDTSpecial Weather StatementTOPAnderson52 min
May 30, 7:09 PM CDTFlash Flood WarningTOPFranklin3 hr
May 30, 8:00 PM CDTSpecial Weather StatementTOPAnderson30 min
May 30, 11:14 PM CDTAreal Flood AdvisoryTOPFranklin3 hr
May 30, 11:58 PM CDTSpecial Weather StatementTOPAnderson32 min
May 31, 12:25 AM CDTAreal Flood AdvisoryTOPAnderson110 min
May 31, 12:32 AM CDTSpecial Weather StatementTOPAnderson28 min
May 31, 1:06 AM CDTSpecial Weather StatementTOPDouglas24 min
May 31, 1:48 AM CDTSpecial Weather StatementTOPFranklin27 min
May 31, 2:33 AM CDTAreal Flood AdvisoryTOPDouglas, Franklin81 min
May 31, 2:39 AM CDTSpecial Weather StatementTOPShawnee36 min
May 31, 2:41 AM CDTSpecial Weather StatementTOPShawnee34 min
May 31, 2:43 AM CDTSpecial Weather StatementTOPWashington32 min
May 31, 3:08 AM CDTAreal Flood AdvisoryTOPJefferson82 min
May 31, 3:22 AM CDTSpecial Weather StatementTOPShawnee38 min
May 31, 4:05 AM CDTSpecial Weather StatementTOPAnderson25 min
May 31, 4:23 AM CDTAreal Flood AdvisoryTOPJefferson2 hr
May 31, 4:26 AM CDTSpecial Weather StatementTOPPottawatomie34 min
May 31, 4:27 AM CDTSpecial Weather StatementTOPMarshall33 min
May 31, 4:35 AM CDTFlash Flood WarningTOPFranklin2 hr
May 31, 4:41 AM CDTAreal Flood AdvisoryTOPJackson, Shawnee3 hr
May 31, 5:47 AM CDTAreal Flood AdvisoryTOPOsage, Shawnee3 hr
May 31, 5:50 AM CDTAreal Flood AdvisoryTOPFranklin43 min
May 31, 6:32 AM CDTAreal Flood WarningTOPDouglas, Franklin3 hr
May 31, 7:55 AM CDTAreal Flood AdvisoryTOPAnderson3 hr
May 31, 8:34 AM CDTRiver Flood WarningTOPShawnee7 hr
May 31, 9:57 AM CDTAreal Flood AdvisoryTOPDouglas, Franklin2 hr
May 31, 2:25 PM CDTSpecial Weather StatementTOPDickinson35 min
May 31, 3:04 PM CDTSpecial Weather StatementTOPClay26 min
May 31, 3:48 PM CDTSevere Thunderstorm WarningTOPGeary, Riley27 min
May 31, 4:09 PM CDTSpecial Weather StatementTOPGeary36 min
May 31, 4:16 PM CDTSevere Thunderstorm WarningTOPJefferson29 min
May 31, 4:43 PM CDTSpecial Weather StatementTOPJefferson32 min
May 31, 5:29 PM CDTSpecial Weather StatementTOPJefferson31 min
May 31, 5:59 PM CDTAreal Flood AdvisoryTOPJefferson3 hr

Nearby

Flash Flood Warnings in Kansas, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.